# SDR REXA2017090500970

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 7,463 hours, 5,161 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: ADF1411
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPS CHECK OF THE FWD LAVATORY SMOKE DETECTION SYS. FOUND SMOKE DETECTOR INOPERATIVE.  .R & R THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-10.  THE  SMOKE DETECTOR OPS CHECKED GOOD.
